# SDR ASAA2016030415987

- Difficulty date: March 4, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 58,187 hours, 32,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654584369
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRONIC EQUIPMENT BAY FLOORBEAM STABILIZER STRAP CRACKED AT FS 328, RBL 26. ACFT GROUNDED.  R & R STRAP IAW SRM 51-40-02-0G-0.
